This was after taking some pills that didn't stop the bleeding. The bleeding then stopped two days after the injection. The doctor told me I wouldn't menstruate for the next 3 months . Throughout these weeks I have been having tender breast. Just a month after the injection the bleeding has started and I don't know what to do
It's common to get those hormonal symptoms for the first 2 or 3 shots.
Having experienced the same thing as you, I'd suggest not getting your next shot & using a natural product called agnus castus (vitex) instead. It's what sorted out my periods.
You can't use it if you're using hormonal birth control, as it would work against it, but otherwise there are no side effects.
You'll need to wait until you miss your next shot, before starting it. It should start helping you within a month or two, to get your periods regular & not so heavy again. It also helps with PMS.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jan 2014 • 2 answers
Updated 10 Mar 2015 • 1 answer
Updated 9 Aug 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 6 Oct 2017 • 1 answer